Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I took plan b one step the day after I had sex w/my boyfriend. I took it because his penis brushed against my vagina before he put on the condom, and I was afraid there might be precum on it.

6 days later I think I got my period. It seemed like a normal flow. Not too heavy but not light either. What is the difference between my period and implantation bleeding?

At the same time, I am feeling nauseous. Is this normal? Should I take a pregnancy test?

Loading...

What you are experiencing are definitely side effects of taking Plan B. It contains a large dose of female hormones that our body uses to control ovulation and menstrual cycle, so its almost always the case that after you take Plan B your period gets messed up - usually it's spotting and very early period, but it also can cause lighter or heavier periods. This definitely wasn't implantation bleeding - implantation bleeding happens to only some of the pregnant women, always at the time they should have gotten their periods and its a bright red, very light spotting that lasts only few hours, not more. And nausea is also one of the possible side effects of Plan B, but it shouldn't last much longer.
Reply

Loading...